# SDR USAA040301

- Difficulty date: May 26, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N589US
- Make and model: Boeing 737301
- Aircraft serial: 23934
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26602217
- Condition: Delaminated
- Location: Nr 2 Slat
- Part time: 51,120 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN TO CORE BOND WITH 1 INCH DIAMETER AND .75 INCH DIAMETER, LEFT WING NR 2 SLAT TOP SURFACE INBOARD AND OUTBOARD T/E CORNERS.  REMOVED EXT SKIN AND DAMAGED CORE, INSTALLED NEW PER SRM 51-70-10.  (M)
